An asymptotic propertiy of the Camassa-Holm equation

Jia Jia Tarim University Shun-Guang Kang Tarim University Tai-Man Tang Xiangtan University

Analysis of PDEs mathscidoc:1703.03007

Nonlinear Analysis: Theory, Methods and Applications, 97, 55-64, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-03-11 11:52:13 uploaded by taimantang ] [ 734 downloads ] [ 0 comments ]
@inproceedings{jia2014an,
  title={An asymptotic propertiy of the Camassa-Holm equation},
  author={Jia Jia, Shun-Guang Kang, and Tai-Man Tang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170311115213840152655},
  booktitle={Nonlinear Analysis: Theory, Methods and Applications},
  volume={97},
  pages={55-64},
  year={2014},
}
Jia Jia, Shun-Guang Kang, and Tai-Man Tang. An asymptotic propertiy of the Camassa-Holm equation. 2014. Vol. 97. In Nonlinear Analysis: Theory, Methods and Applications. pp.55-64. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170311115213840152655.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved